# SDR GTIA2016033101497

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 36,369 hours, 17,162 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: D52113003001AW
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CYLINDER PRECHARGE IS LOW.  SERVICED R2 DOOR CYLINDER DAMPER ACCUMULATED TO THE REQUIRED PRESSURE IAW AMM 520-10-00, NO LEAK NOTED.
